# SDR DALA2019120977181

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1390357) CORROSION ON GUTTER SUPPORT BTW STA Y=1640 / 1660 BTW RBL=55 AT PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PER. B757-200 SRM. 51-40-02 PAR.4 AND 7.
